Local approximations of Markov random walks by diffusions


Mammen, Enno ; Konakov, Valentin


Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Stochastic Processes and their Applications
Volume: 96
Issue number: 1
Page range: 73-98
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4149
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mammen, Enno ; Konakov, Valentin (2001) Local approximations of Markov random walks by diffusions. Stochastic Processes and their Applications Amsterdam [u.a.] 96 1 73-98 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item